BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Cosmological solutions in generalized hybrid metric-Palatini gravity

Participants in the publication
João Luís Rosa (Author)
Sante Carloni (Author)
José P.?S. Lemos (Author)
Francisco S.?N. Lobo (Author)
Dep. Física
IA - Instituto de Astrofísica e Ciências do Espaço

Scope
International

Refereeing
Yes

Date of Publication
2017-06-23

Where published
Physical Review D

Publication Identifiers
ISSN - 2470-0010

Publisher
American Physical Society (APS)

Volume
95
Number
12

Document Identifiers
DOI - https://doi.org/10.1103/PhysRevD.95.124035
URL - http://dx.doi.org/10.1103/physrevd.95.124035


Export

APA
João Luís Rosa, Sante Carloni, José P.?S. Lemos, Francisco S.?N. Lobo, (2017). Cosmological solutions in generalized hybrid metric-Palatini gravity. Physical Review D, 95, ISSN 2470-0010. eISSN . http://dx.doi.org/10.1103/physrevd.95.124035

IEEE
João Luís Rosa, Sante Carloni, José P.?S. Lemos, Francisco S.?N. Lobo, "Cosmological solutions in generalized hybrid metric-Palatini gravity" in Physical Review D, vol. 95, 2017. 10.1103/PhysRevD.95.124035

BIBTEX
@article{36470, author = {João Luís Rosa and Sante Carloni and José P.?S. Lemos and Francisco S.?N. Lobo}, title = {Cosmological solutions in generalized hybrid metric-Palatini gravity}, journal = {Physical Review D}, year = 2017, volume = 95 }